Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I am not exercising. Is my heart rate to high ?

I weigh about 125 pounds and Im a 25 yr old female. Im laying in bed right now and could feel my heart beating extremely fast. I counted how many a min and it was 100 per min. Is that too high? Does lexapro have anything to do with this? I just started it about 2 weeks ago. Im sorta freaking out so please help!
Asked On : Fri, 18 Dec 2009
Answers:  2 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
60-100 is normal Edit: A side effect of Lexapro is tachycardia (fast heart rate). If you counted and it is 100 you are still within normal limits. It is a little fast but in my opinion nothing to worry about.
Answered: Fri, 18 Dec 2009
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Your pulse rate is a bit high but nothing to worry.
Some anxiety,stress may give little rise.
Laxapro will work on high pulse it will be helpful.
ok and bye.
Answered: Sat, 3 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor